# SDR CALA2020091501100

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 38,562 hours, 13,303 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Control Panel
- Part number: 6225129223
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLT WX RADAR FAILED SCREEN SHOWS WXR FAIL CONT STAB.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER M.M. 34-43-41.  DURING OPS CHECK M.M. 34-43-00 WEATHER RADAR WOULD NOT TEST.  TEST LIGHTS ON RADAR CONTROL PANEL WERE INTERMINTENT.  REMOVED AND REPLACED RADAR CONTROL PANEL.  WEATHER RADAR OPS CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1153601  SN OFF 4245 TT NR 1173026 SN OFF 7807 PANEL, CONTROL, OFF 29-3443-9-0007 4245 ON 29-3443-9-0007 5449 TRANSCEIVER, WX OFF 99-2317-9-0001 7807 ON 99-2317-9-0001 9592.
